Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Preventing asthma with preventive medicines. Sharp pains in chest while exercising, climbing stairs. Due to asthma?

I have had asthma for 18 years and it has been controlled by various preventative medications as well as an emergency inhaler . The Over the last year I have found it increasingly difficult to exercise; now I m winded after climbing a staircase (about 15 steps). I have always been athletic and have never had so much difficulty. When I really push myself I get sharp pains in the centre of my chest that last sometimes up to three days afterwards. Also, when I lay down at night my chest tightens and it gets dificult to breathe. I recently had an exercise test done by a respiratory technician and my results showed that I dropped 20% after running 5 minutes at 80-90% on a treadmill with a 5% incline. I had very sharp chest pains for almost 3 days afterwards. I have a sister who is asthmatic and also has a heart murmur . Can a murmur cause pain or is this most likely just the asthma?
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
For you it seems to be food allergies as per your history suggests
Most likely milk
Get blood serum tested for for food specic antibodies for milk wheat rice nuts egg
you will get and go for elimination diet and slit therapy as you want
Eliminating only milk and diary products will reduce your medicines drastically
for your sister the heart problem also can cause pain
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor